# SDR CHIR06112010001

- Difficulty date: June 11, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: C-FHF
- Make and model: Boeing 107*
- Aircraft serial: 107
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Quill Shaft
- Part number: 107D20671
- Part serial: KA0369
- Condition: Cracked
- Location: M/R Transmission
- Part time: 326 hours
- Component: Transmission
- Component part number: 107D200419
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CHIR) DURING COMPLIANCE WITH SB 107-63-1005, FOUND THAT THE QUILL SHAFT HAD A VERY SMALL CRACK COMING FROM THE AREA AROUND THE PIN HOLE.  THE QUILL SHAFT HAS A TT OF 325.6 HRS. THE SN IS KA0369 AND IT IS ON WO 126921. THE AD NR THAT IS ESTABLISHED FOR THIS PART IS 2005-24-05. THE CRACK WAS FOUND DURING THE PRELIMINARY INSPECTION PROCESS AND THEN VERIFIED BY THE NDT SHOP.
